# SDR DL76G100458

- Difficulty date: February 15, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 81,980 hours, 17,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33 FG EMERGENCY LIGHT INOP.  REPAIRED BROKEN CONNECTOR.  OPS NORMAL.
